Publication detail

Konstrukce formálního řešení singulárních systémů integro-diferenciálních rovnic.

ŠMARDA, Z.

Original Title

Konstrukce formálního řešení singulárních systémů integro-diferenciálních rovnic.

Czech Title

Konstrukce formálního řešení singulárních systémů integro-diferenciálních rovnic.

Language

cs

Original Abstract

This paper deals on construction of formal solutions of singular integro-differential equqations in the form of asymptotic expansions.

Czech abstract

This paper deals on construction of formal solutions of singular integro-differential equqations in the form of asymptotic expansions.

Documents

BibTex


@article{BUT39750,
  author="Zdeněk {Šmarda}",
  title="Konstrukce formálního řešení singulárních systémů integro-diferenciálních rovnic.",
  annote="This paper deals on construction of formal solutions of singular integro-differential equqations in the form of asymptotic expansions.",
  booktitle="Sborník VAAZ, řada B.",
  chapter="39750",
  journal="Sborník VAAZ, řada B",
  number="No 2",
  volume="1988",
  year="1988",
  month="september",
  pages="71",
  type="journal article - other"
}